MathSciNet Relay Station
MathSciNet bibliographic data
MR1096902 46G20 (46E50 46J15)
Aron, R. M.; Cole, B. J.; Gamelin, T. W. Spectra of algebras of analytic functions on a Banach space. J. Reine Angew. Math. 415 (1991), 51–93.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement